# SDR USAA20110614EM035

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 1268, DFW - PHL - DURING TAKEOFF, CLIMB, AND DESCENT ODOR OF OVERHEATED PLASTIC DETECTED.  ODOR NOTICED BY BOTH PILOTS, FLIGHT ATTENDANTS, AND A MAINTENANCE SUPERVISOR WHO WAS SEATED MID CABIN.  THE PILOTS AND FLIGHT ATTENDANTS REPORTED EXPERIENCING MILD EYE IRRITATION.  MAINTENANCE OPERATED BOTH PACKS OFF APU AIR WITH NO ODORS DETECTED.  OPERATED ALL ELEC SYSTEMS WITH NO DEFECTS NOTED.  TWO SUCCESSFUL TEST FLIGHTS HAVE BEEN PERFORMED WITH NO ODORS NOTICED.
